Psycho-Babble Medication Thread 891863

Shown: posts 1 to 9 of 9. This is the beginning of the thread.

 

I feel bad after restating meds - using 2 MAOIS

Posted by tepi on April 20, 2009, at 22:44:50


Im dont feel good. I just restarted Nardil in the afternoon and I feel worst than I was in the morning. I was trying to get Parnate and start it tooday but I found out that the only Place that have it here sells a bottle with 90 pills in 400 Dls ! , how am I gonna paid that , they are crazy , I dont understand how they cant sell bottles with less pills
SO again and back where I was 2 months ago , Im going to my crap life again taking the med that has helped me the most but that is unable to make feel like a normal person .
If I can find the parnate tomorrow , do you think it would cause a bad interaction if I take it after 2 pills of 15 mg Nardil
Thursday its my birthday and Im gonna be alone as always, but now feeling like crap
sorry but I have no one else to release my pain

 

Re: I feel bad after restating meds - using 2 MAOIS tepi

Posted by Phillipa on April 21, 2009, at 0:14:43

In reply to I feel bad after restating meds - using 2 MAOIS, posted by tepi on April 20, 2009, at 22:44:50

Tepi I'm no expert on MAOIs But I'm pretty sure this is extremely dangerous don't do it. I think you need washout of two weeks to change maois even. Hope the experts chime in soon. Love You Phillipa ps Happy Birthday Tepi!!!!!

 

Re: I feel bad after restating meds - using 2 MAOIS tepi

Posted by jedi on April 21, 2009, at 2:50:56

In reply to I feel bad after restating meds - using 2 MAOIS, posted by tepi on April 20, 2009, at 22:44:50

Tepi,
If you have been off all MAOIs for over two weeks and then just took 30 mg of Nardil one day, you will have no MAO inhibition in your system. It takes longer to build up than this. As Phillipa said, I'm no expert; but if you give it a couple of days you should be able to start Parnate right away. Again, I am assuming you took only the one 30mg dose. If you have built up MAO inhibition with Nardil then switch to Parnate without a two week washout period, you are playing with fire. There are documented cases of major problems when doing this.

Tranylcypromine(Parnate) is now available as a generic in the United State. You should be able to get it fairly cheap mail order somewhere.
Good Luck,
Jedi



> Im dont feel good. I just restarted Nardil in the afternoon and I feel worst than I was in the morning. I was trying to get Parnate and start it tooday but I found out that the only Place that have it here sells a bottle with 90 pills in 400 Dls ! , how am I gonna paid that , they are crazy , I dont understand how they cant sell bottles with less pills
> SO again and back where I was 2 months ago , Im going to my crap life again taking the med that has helped me the most but that is unable to make feel like a normal person .
> If I can find the parnate tomorrow , do you think it would cause a bad interaction if I take it after 2 pills of 15 mg Nardil
> Thursday its my birthday and Im gonna be alone as always, but now feeling like crap
> sorry but I have no one else to release my pain
>

 

Re: I feel bad after restating meds - using 2 MAOIS tepi

Posted by SLS on April 21, 2009, at 8:09:18

In reply to I feel bad after restating meds - using 2 MAOIS, posted by tepi on April 20, 2009, at 22:44:50

I know what it is like to feel so desperate to end the pain and suffering of depression quickly that one would take risks in self-medicating.

I'm sure that you know the risks of adding Parnate to Nardil. Fr*g personal theories. They may be accurate, but we really don't know everything that these drugs do pharmacodynamically to be certain. Perhaps you should reconsider. Maybe wait 5 days?

I hope everything works out for you.


- Scott

 

Re: I feel bad after restating meds - using 2 MAOIS Phillipa

Posted by tepi on April 21, 2009, at 19:51:26

In reply to Re: I feel bad after restating meds - using 2 MAOIS tepi, posted by Phillipa on April 21, 2009, at 0:14:43

> Tepi I'm no expert on MAOIs But I'm pretty sure this is extremely dangerous don't do it. I think you need washout of two weeks to change maois even. Hope the experts chime in soon. Love You Phillipa ps Happy Birthday Tepi!!!!!


Thanks Phillipa, how are you?

 

Re: I feel bad after restating meds - using 2 MAOIS jedi

Posted by tepi on April 21, 2009, at 19:59:29

In reply to Re: I feel bad after restating meds - using 2 MAOIS tepi, posted by jedi on April 21, 2009, at 2:50:56

> Tepi,
> If you have been off all MAOIs for over two weeks and then just took 30 mg of Nardil one day, you will have no MAO inhibition in your system. It takes longer to build up than this. As Phillipa said, I'm no expert; but if you give it a couple of days you should be able to start Parnate right away. Again, I am assuming you took only the one 30mg dose. If you have built up MAO inhibition with Nardil then switch to Parnate without a two week washout period, you are playing with fire. There are documented cases of major problems when doing this.
> Tranylcypromine(Parnate) is now available as a generic in the United State. You should be able to get it fairly cheap mail order somewhere.
> Good Luck,
> Jedi
>

Thank you Jedi
It seems Im not gonna be able to get Parnate quickly . So I have continue talking Nardil
I asked for the Parnate generic version and it cost 240 dls . Why so expensive ?
Do you know if both versions work fine?

 

Re: I feel bad after restating meds - using 2 MAOIS SLS

Posted by tepi on April 21, 2009, at 20:05:31

In reply to Re: I feel bad after restating meds - using 2 MAOIS tepi, posted by SLS on April 21, 2009, at 8:09:18

Scott I was gonna bablemail you yesterday but it seems yours if off right
Yes thank you , Im not going to add Parnate in this moment . I need a med in this moment and I only have Nardil in stock.
where can I send you an email Scott?


> I know what it is like to feel so desperate to end the pain and suffering of depression quickly that one would take risks in self-medicating.
>
> I'm sure that you know the risks of adding Parnate to Nardil. Fr*g personal theories. They may be accurate, but we really don't know everything that these drugs do pharmacodynamically to be certain. Perhaps you should reconsider. Maybe wait 5 days?
>
> I hope everything works out for you.
>
>
> - Scott

 

Re: I feel bad after restating meds - using 2 MAOIS tepi

Posted by Phillipa on April 21, 2009, at 21:23:34

In reply to Re: I feel bad after restating meds - using 2 MAOIS Phillipa, posted by tepi on April 21, 2009, at 19:51:26

Tepi best to say via babblemail. I'm glad the decision was taken from you on the meds not trying to sound mean. Love Phillipa

 

Re: I feel bad after restating meds - using 2 MAOIS

Posted by desolationrower on April 24, 2009, at 16:07:16

In reply to Re: I feel bad after restating meds - using 2 MAOIS tepi, posted by Phillipa on April 21, 2009, at 21:23:34

i think this has at least the same risks as adding amphetamine, i'd probably prefer that, it has a longer t1/2. or a tca, those probably help more for depression away

-d/r


This is the end of the thread.


Show another thread

URL of post in thread:


Psycho-Babble Medication | Extras | FAQ


[dr. bob] Dr. Bob is Robert Hsiung, MD, bob@dr-bob.org

Script revised: February 4, 2008
URL: http://www.dr-bob.org/cgi-bin/pb/mget.pl
Copyright 2006-17 Robert Hsiung.
Owned and operated by Dr. Bob LLC and not the University of Chicago.